# SDR 2014FA0000378

- Difficulty date: June 16, 2014
- Submitted: June 16, 2014
- Operation: General aviation
- Aircraft: N1564A
- Make and model: Beech F33A
- Aircraft serial: CE1321
- Aircraft time: 25,204 hours
- Engine: Cont IO520BB
- Engine time: 1,312 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 1017
- Condition: Failed
- Location: Cabin
- Part time: 1,956 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR ANNUNCIATION LIGHT CAME ON.  TROUBLESHOT THE SYSTEM AND DISCOVERED THAT THE ALTERNATOR CIRCUIT BREAKER WAS INOPERATIVE.  REPLACED THE CIRCUIT BREAKER .
